Fatigue is a side effect of both radiotherapy and hormone therapy so it’s hardly surprising you’re experiencing some. It can hit at any time, months or longer after treatment and is very distinct from feeling tired. What you describe sounds quite normal to me. It’s maddening because you think when you’re ‘signed off’ that that’s that. Done and dusted. People expect everything to slip nicely back into ‘normal.’ But it doesn’t often work so simply.
It’s not long since you finished radiotherapy so, if it’s bothering you, ring the breast care nurse in radiology to talk about it - or ring the nurses here. They are very helpful and reassuring. Macmillan has a leaflet on fatigue but it’s about cancer in general so covers things beyond our experience. It’s still very useful.
My preference is to let it run it’s course. What harm is there in neglecting life for a few days? And I finished radiotherapy last June! But I know the recommendation is to work through it - go for a short walk etc. Not so easy right now but exercise indoors is viable. Whatever works for you. Don’t be guilt-tripped into thinking you aren’t trying hard enough. Fatigue is tough.
Take care, Jan x
this is absolutely normal ... it will take time to recover from the surgery and radiotherapy so dont push yourself. Just do what your body tells you 💖💖
i finished my chemo last august after a mastectomy and 3 aux nodes removed. I then had 12 weeks of chemo and now 7 months on i still have some fatigue so dont worry about how you're feeling. Take a nap if you need it.... things will get easier, its early days for you. Stay safe n stay well... mini mad xx 💖💖
I had mastectomy and 2 lymph nodes were removed beginning of December followed by 15 sessions of radiotherapy which I finished 3 March. I’m taking Anastrozole, vitamin D tabs and calcium tabs. I’m still bit sore across chest and my skin is peeling a fair bit across my chest. But I think that’s normal
I’m so tired and can’t summon the energy to do much. I get up and potter round then have a nap.
Is this normal?